# SDR SWIA200718822

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 22,693 hours, 21,559 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 3797 - O2 MASKS AT SEATS 8A AND B DROPPED.  RESTOWED OXYGEN MASKS AT SEAT 8A AND B AS NEEDED.
